# SDR SIMA20140925006

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,064 hours, 24,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMER LIGHT INOPERATIVE.  R & R MAIN DOOR EMER LIGHT IAW AMM 33-50-06-000-801-A & 33-50-06-400-801-A.  OPERATIONS CHECKED GOOD.
